Drugs causing severe ocular surface involvements in Japanese patients with Stevens-Johnson syndrome/toxic epidermal necrolysis

Nahoko Kaniwa, Mayumi Ueta, Ryosuke Nakamura, Yoshimi Okamoto-Uchida, Emiko Sugiyama, Keiko Maekawa, Yukitoshi Takahashi, Hirokazu Furuya, Akiko Yagami, Setsuko Matsukura, Zenro Ikezawa, Kayoko Matsunaga, Chie Sotozono, Michiko Aihara, Shigeru Kinoshita, Yoshiro Saito

Research output: Contribution to journalLetter

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)379-381
Number of pages3
JournalAllergology International
Volume64
Issue number4
DOIs
Publication statusPublished - 01-10-2015

Fingerprint

Severity of Illness Index
Stevens-Johnson Syndrome
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Immunology and Allergy

Cite this

Kaniwa, Nahoko ; Ueta, Mayumi ; Nakamura, Ryosuke ; Okamoto-Uchida, Yoshimi ; Sugiyama, Emiko ; Maekawa, Keiko ; Takahashi, Yukitoshi ; Furuya, Hirokazu ; Yagami, Akiko ; Matsukura, Setsuko ; Ikezawa, Zenro ; Matsunaga, Kayoko ; Sotozono, Chie ; Aihara, Michiko ; Kinoshita, Shigeru ; Saito, Yoshiro. / Drugs causing severe ocular surface involvements in Japanese patients with Stevens-Johnson syndrome/toxic epidermal necrolysis. In: Allergology International. 2015 ; Vol. 64, No. 4. pp. 379-381.
@article{d1839ca1488c4716a93c9ede4d77d899,
title = "Drugs causing severe ocular surface involvements in Japanese patients with Stevens-Johnson syndrome/toxic epidermal necrolysis",
author = "Nahoko Kaniwa and Mayumi Ueta and Ryosuke Nakamura and Yoshimi Okamoto-Uchida and Emiko Sugiyama and Keiko Maekawa and Yukitoshi Takahashi and Hirokazu Furuya and Akiko Yagami and Setsuko Matsukura and Zenro Ikezawa and Kayoko Matsunaga and Chie Sotozono and Michiko Aihara and Shigeru Kinoshita and Yoshiro Saito",
year = "2015",
month = "10",
day = "1",
doi = "10.1016/j.alit.2015.05.002",
language = "English",
volume = "64",
pages = "379--381",
journal = "Allergology International",
issn = "1323-8930",
publisher = "Japanese Society of Allergology",
number = "4",

}

Kaniwa, N, Ueta, M, Nakamura, R, Okamoto-Uchida, Y, Sugiyama, E, Maekawa, K, Takahashi, Y, Furuya, H, Yagami, A, Matsukura, S, Ikezawa, Z, Matsunaga, K, Sotozono, C, Aihara, M, Kinoshita, S & Saito, Y 2015, 'Drugs causing severe ocular surface involvements in Japanese patients with Stevens-Johnson syndrome/toxic epidermal necrolysis', Allergology International, vol. 64, no. 4, pp. 379-381. https://doi.org/10.1016/j.alit.2015.05.002

Drugs causing severe ocular surface involvements in Japanese patients with Stevens-Johnson syndrome/toxic epidermal necrolysis. / Kaniwa, Nahoko; Ueta, Mayumi; Nakamura, Ryosuke; Okamoto-Uchida, Yoshimi; Sugiyama, Emiko; Maekawa, Keiko; Takahashi, Yukitoshi; Furuya, Hirokazu; Yagami, Akiko; Matsukura, Setsuko; Ikezawa, Zenro; Matsunaga, Kayoko; Sotozono, Chie; Aihara, Michiko; Kinoshita, Shigeru; Saito, Yoshiro.

In: Allergology International, Vol. 64, No. 4, 01.10.2015, p. 379-381.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Drugs causing severe ocular surface involvements in Japanese patients with Stevens-Johnson syndrome/toxic epidermal necrolysis

AU - Kaniwa, Nahoko

AU - Ueta, Mayumi

AU - Nakamura, Ryosuke

AU - Okamoto-Uchida, Yoshimi

AU - Sugiyama, Emiko

AU - Maekawa, Keiko

AU - Takahashi, Yukitoshi

AU - Furuya, Hirokazu

AU - Yagami, Akiko

AU - Matsukura, Setsuko

AU - Ikezawa, Zenro

AU - Matsunaga, Kayoko

AU - Sotozono, Chie

AU - Aihara, Michiko

AU - Kinoshita, Shigeru

AU - Saito, Yoshiro

PY - 2015/10/1

Y1 - 2015/10/1

UR - http://www.scopus.com/inward/record.url?scp=84944152381&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84944152381&partnerID=8YFLogxK

U2 - 10.1016/j.alit.2015.05.002

DO - 10.1016/j.alit.2015.05.002

M3 - Letter

VL - 64

SP - 379

EP - 381

JO - Allergology International

JF - Allergology International

SN - 1323-8930

IS - 4

ER -